Top answers from doctors based on your search:
Disclaimer

Will taking Lortab make me feel sleepy or groggy all the time

A 43-year-old member asked:
Dr. Barbara A Majeroni
A Verified Doctor answered
A US doctor answered Learn more
Yes: Most narcotics tend to make you feel groggy. Lortab contains hydrocodone, which is a narcotic.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 46-year-old member asked:
Dr. Robert Kent
A Verified Doctor answered
A US doctor answered Learn more
It can: If you are not used to taking opioid medications, then it can certainly make you feel drowsy or sedated. If it is making you feel too sedated, be car ... Read More
A 42-year-old female asked:
Dr. James Ferguson
A Verified Doctor answered
A US doctor answered Learn more
Wouldn't think so: Half the population gets mono in childhood where it is usually mild & often ignored as a simple virus. The second common group is young adults whe ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Romanth Waghmarae
A Verified Doctor answered
A US doctor answered Learn more
Feeling high: Medications affect people differently. So it could do nothing, or it could make you sleepy or high. Much of this is dose dependent and also related to ... Read More
A 49-year-old member asked:
Dr. Gary Roach
A Verified Doctor answered
A US doctor answered Learn more
Possibly.: Both are potential side effects of Norco (hydrocodone and acetaminophen). You shouldn't drive or operate heavy machinery while taking the drug. If y ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Patrick Melder
A Verified Doctor answered
A US doctor answered Learn more
NSAIDS: Non-steroidals are a good choice. Over the counter or prescription lie Celebrex or mobic (meloxicam).
2
2 thanks
A 44-year-old male asked:
Dr. Al Hegab
A Verified Doctor answered
A US doctor answered Learn more
Unlikely anemia: given your age and gender, assuming you are otherwise healthy. There are several reasons for being sleepy, the most common isn't getting enough good s ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Susie Mendelsohn
A Verified Doctor answered
A US doctor answered Learn more
Should remit soon: You are experiencing some minor side effects from the new medication that are not "bad". Typically, the side effects remit; but if you are unable to t ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Bradford Romans
A Verified Doctor answered
A US doctor answered Learn more
Xyzal (levocetirizine) can b: sedating for 24 hrs.Singulair is not.U could try to reduce the Xyzal (levocetirizine) dose in half and slowly work up ur dose,or,change to Zyrtec or A ... Read More
A 26-year-old female asked:
Dr. Ravi Chand
A Verified Doctor answered
A US doctor answered Learn more
LExapro (escitalopram): Lexapro (escitalopram) enhances serotonin which in most people causes insomnia due to its rem off properties if i recall correctly, so usually given i ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month